# SDR AALA201712279036

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 71,881 hours, 11,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM SEATS 20B - 28B.  FOUND THE CONNECTOR NOT SECURE,  SECURED THE CONNECTOR AND OPS CHECKED GOOD IAW MM 33-51-00.
